# SDR 04FDEA01938

- Difficulty date: July 5, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N398FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46634
- Aircraft time: 66,011 hours, 21,130 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5750-79542, WINGS RIGHT INBOARD FLAP - FLAP MOUNTED HINGE PIVOT BORE CORROSION REPAIR P/N ARC2512.  COMPLIED WITH EA 8-5750-79542.
